A new report details how two Texas children under the age of 10 young children were administered full 30-microgram doses of the experimental COVID-19 injection “instead of candy” while trick-or-treating on October 31, with one immediately experiencing adverse reactions.
Two children, six and 7 years old, were illegally administered full, adult-sized doses of the COVID-19 injection “instead of candy” while trick-or-treating on Halloween, with one immediately experiencing adverse reactions, according to a report from the The Epoch Times
The incident occured during a Halloween gathering at a local church in Garland, Texas, where the city set up a vaccination center. Nurses at the event were unauthorized to inject children younger than 12 years old.
The young children were illegally injected with full 30-microgram doses of the COVID-19 vaccines, which are 3-times the dose recommended by the Food and Drug Administration (FDA) for children ages five through 11. According to the report, at least “one of the children experienced adverse reactions immediately after” being injected.
The father of the 6-year-old, Julian Gonzalez, was told by the nurses that his child could get the Pfizer injection. “Going off of their confidence and what we had read, we were all for it,” he told local media.
On October 31, the injections were not cleared by federal health authorities for use in any children under the age of 12. Today, despite approval from the federal government, children ages 5-11 are not to be given more than 10-microgram doses.
The reason for this is because of the high risk of post-vaccination heart inflammation in children. Upon being informed that his child illegally received the full dose injection, Gonzales asked “Where did that decision come from? Who was it that told them [the nurses] that they could go ahead and offer it?”
The City of Garland Health Department confirmed in a statement to local media that the injections should not have been administered, adding that the incident occurred “in error.” They claim that they are in communication with the parents of the children, who are monitoring them for side effects.
The condition of the 7-year-old child is unknown. Meanwhile, the Gonzales boy’s side effects have been reported to have eased.
This would not be the first time children who were improperly injected with the Pfizer shot had undergone adverse events. As National File previously reported, two young children were “accidentally” given the COVID-19 vaccine instead of flu shots at a Walgreens in Indiana according to local media in October. Now, both are experiencing “heart issues,” according to their pediatrician.
A family in Evansville, Indiana went to a local Walgreens to have each member, including two young children, receive a flu shot. During the appointment, all members of the party including the two children were “accidentally” given full adult does of the Pfizer COVID-19 vaccine, according to the family’s lawyer. The children, four and five years old, were born in 2016 and 2017, as revealed by the vaccination cards provided to the family by Walgreens.
Added: After the alleged vaccine mix up, both children are now experiencing signs of “heart issues,” according to their pediatrician. The younger child is sick with a cough and fever, according to the report by KWTX.
The FDA knew of numerous adverse reactions in children “related” to the Pfizer shot prior to authorizing it for children ages 5-11, but signed off on it anyways.
Further, perhaps coincidentally, the FDA approved the “first oral blood thinning medication for children” just a few months ahead of their COVID-19 vaccine rollout for children ages 5-11. The approved drug, Pradaxa, are oral pellets that treat children 3 months to less than 12 years of age with venous thromboembolism, a condition that involves blood clots forming in the veins. Pradaxa is the “first FDA-approved blood thinning medication that children can take by mouth,” according the FDA News Release.
National File is committed to ensuring your voice can and will be heard. To keep your speech free, we are switching our commenting platform to Insticator. Don’t worry! All you have to do is create a commenting account with Insticator. We will be transferring previous comments to our new site, and then you will be able to link your past comments to your new Insticator account. If you have any feedback or questions about your Insticator commenting account, please email them at: [email protected]